×

Found 1,175,066 Documents (Results 1–100)

On the existence of the optimal control for stochastic functional differential equations subject to external disturbances. (English. Ukrainian original) Zbl 07879515

Cybern. Syst. Anal. 60, No. 3, 462-471 (2024); translation from Kibern. Sist. Anal. 60, No. 3, 141-151 (2024).
MSC:  49J55
PDFBibTeX XMLCite
Full Text: DOI

Khasminskii’s theorem for the Kolmogorov equation with partially degenerate diffusion matrix. (English. Russian original) Zbl 07878664

Math. Notes 115, No. 3, 427-438 (2024); translation from Mat. Zametki 115, No. 3, 466-480 (2024).
MSC:  60H15 60J60
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference